U.S. doctors online nowAsk doctors free
AZ
A 51-year-old female asked:

Can lyrica (pregabalin) cause high fevers, chills & severe body aches, even though i dc'ed it 7 days ago due to presumed side effects? or is cause unrelated?

1 doctor answer1 doctor weighed in
Dr. Louise Andrew
A Verified Doctoranswered
A US doctor answeredLearn more
Sounds like the flu!: Lyrica shouldn't do this, and at any rate it should be out of your system in a week. You should take lots of vitamin C (at least 4-6 gms daily) with lots of fluid (at least 6-8 glasses), take Tylenol (acetaminophen) for fever and aches and see a physician if not better in a day or two.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 30, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.